m+Medelevator.RU
← Поиск публикаций
Modern rheumatology · 2004

Cyclosporin-induced cortical blindness in a patient with dermatomyositis.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sawabe Takuya, Imafuku Shinichi

Аннотация

Cyclosporin A (CsA) has various adverse effects including neurotoxicity. We report the case of a 49-year-old Japanese woman with dermatomyositis who showed CsA-induced cortical blindness. The patient demonstrated cortical blindness despite having a normal blood concentration of CsA. The risk factors of CsA-induced cortical blindness include the use of corticosteroids and vascular injury, which are frequently observed in patients with systemic autoimmune diseases. Clinicians should consider CsA neurotoxicity when using CsA for patients with systemic autoimmune diseases.